My anxiety started May 2008 with a bad panic attack. I threw myself into a cycle. I had palpitations, feelings of doom, and shortness of breath too often than not. For months, instead of taking medicine I tried a new diet, yoga, breathing, accupuncture, but nothing seemsed to help. Finally, in September I went to the doctor when I started to get tingling all over my body. It started in my finger, leg, and then wrist. I freaked out and thought I had MS, and by that night after I had self-diagnosed myself the tinling was ALL OVER. I went to the doctor and she put me on Lexapro. After a few weeks, my nerves settled as well as the tingling. BUT, the tingling is back again. I have heart palpitations here and there, mostly after I drink, whic is NOT often. For the most part, I feel great except for this subtle tingle and just a little anxiety. Its all over and only when I wear tight clothing or think about it. I have not received an MRI since my blood tests showed no inflammation. Could this simply be my anxiety? I am only on 10mg of Lexapro, so could my body be getting used to it?
10mg is a pretty small dose. Your doc probably told you that most people respond to 10mg's but not everyone does. Some require a little higher dose or even an add on medicine for those times you get panic attacks like Xanax. It sounds like what your having is a occasional slight anxiety attack. That would be my guess.
I am also on 10mg of Lexapro a day, I would say, at best, it takes the edge off, but does not take the anxiety away. I also experience the tingles, but it is in my scalp, I experience ringing in the ears, and I am mildly lightheaded at times. Relaxation techniques have helped me in the past, and just knowing what these feelings are now help me out huge. My anxiety was a lot worse when I didn't know what these sensations were. Now that I know, I just get frustrated that I have to deal with it. Some days are worse than others, but for the most part, I deal with my anxiety day by day, and continue to go to therapy, and will begin exercising, and doing some things that make me happy.
I have the same thing - it started 1 year ago after a 3 months of EXTREME stress. my feet started tingling - when I get up in the morning it comes up my legs. I also get electric shocks in my feet and face (temples) and neck. I went to emergency room twice, then internal med specialist, then neurologist, ObGyn, podiatrist, and psychiatrist. Gave 50 vials of blood, x-rayed feet, nerve test on feet - all came back normal. All docs they all say they don't know - probably anxiety. I finally googled and found Dr. Hyman - he says Magnesium and Calcium - Its working. I use CALM - found it at Health food store - its Magnesium - but I also add I Crystal Calcium. There may be other better brands. Let me know. I love this website - its great to know im not alone. I thought I was dying. God Bless YOu - Liz
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.